1. Looking for allergy medicine? Loratidine is considered to be a non-sedating antihistamine, but may still cause drowsiness in some individuals. Most individuals do not experience Claritin side effects when they take the medication as directed. Call your doctor or get medical Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Breathing Difficulty: 461 people, 27.28%, Fatigue (feeling of tiredness): 359 people, 21.24%, Nausea (feeling of having an urge to vomit): 295 people, 17.46%, Headache (pain in head): 260 people, 15.38%, Sinusitis (inflammation of sinus): 188 people, 11.12%, Nasal Congestion (blockage of the nasal passages usually due to membranes lining the nose becoming swollen from inflamed blood vessels): 187 people, 11.07%, Wheezing (a high-pitched whistling sound made while you breath): 181 people, 10.71%, Nasopharyngitis (inflammation of the nasopharynx): 168 people, 9.94%, Malaise (a feeling of general discomfort or uneasiness): 163 people, 9.64%, Bronchitis (inflammation of the mucous membrane in the bronchial tubes): 157 people, 9.29%, Nasal Discharge (discharge from nose): 155 people, 9.17%, Insomnia (sleeplessness): 153 people, 9.05%, Oedema Peripheral (superficial swelling): 149 people, 8.82%, Gastroesophageal Reflux Disease (a condition in which stomach contents leak backward from the stomach into the oesophagus): 141 people, 8.34%, Anaemia (lack of blood): 117 people, 6.92%, Urinary Tract Infection: 108 people, 6.39%, Appetite - Decreased (decreased appetite occurs when you have a reduced desire to eat): 108 people, 6.39%, Osteonecrosis Of Jaw (death of bone of jaw): 106 people, 6.27%, Muscle Spasms (muscle contraction): 95 people, 5.62%, Osteoarthritis (a joint disease caused by cartilage loss in a joint): 95 people, 5.62%, Neuropathy Peripheral (surface nerve damage): 88 people, 5.21%, Hypoaesthesia (reduced sense of touch or sensation): 86 people, 5.09%, High Blood Cholesterol: 69 people, 4.08%, Gastroesophageal Reflux Disease (a condition in which stomach contents leak backward from the stomach into the oesophagus): 68 people, 4.02%, Rheumatoid Arthritis (a chronic progressive disease causing inflammation in the joints): 64 people, 3.79%, Primary Pulmonary Hypertension (primary high blood pressure that affects the arteries in the lungs and the right side of your heart): 60 people, 3.55%, Multiple Myeloma (cancer of the plasma cells): 55 people, 3.25%, Nausea (feeling of having an urge to vomit): 55 people, 3.25%, Seasonal Allergy (allergic condition due to certain season): 47 people, 2.78%, Chronic Obstructive Pulmonary Disease (a progressive disease that makes it hard to breathe): 46 people, 2.72%, Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development): 45 people, 2.66%, Arthritis (form of joint disorder that involves inflammation of one or more joints): 38 people, 2.25%, Narcolepsy (brain's inability to regulate sleep-wake cycles normally): 36 people, 2.13%, Multiple Allergies (allergy to multiple agents): 35 people, 2.07%, Cystic Fibrosis (disease of the secretary glands): 34 people, 2.01%, Multiple Sclerosis (a nervous system disease that affects your brain and spinal cord. Benadryl (diphenhydramine) and Claritin (loratadine) are antihistamines used to treat allergy symptoms, such as itching, hives, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites. If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date. Claritin has active ingredients of loratadine. Zyrtec and Claritin are safe for most people with minor allergies, but side effects can include headaches and dizziness. Side effects seem minor, and include dry mouth and insomnia. The other side effects of Allegra and Claritin are similar, but in most cases, people don’t experience any side effects with either drug. All information is observation-only, does not establish causal relationship, and has not been supported by scientific studies or clinical trials unless otherwise stated. These side effects may go away during treatment as your body adjusts to the medicine. eHealthMe is studying from 239,958 Cough patients now. View detailed reports from patients taking Loratadine who experienced cough. Although not all of these side effects may occur, if they do occur they may need medical attention. Running one of the largest drug safety studies in the world, eHealthMe is able to enable everyone to run personal clinical trial. Feeling sleepy. Cough is found among people who take Claritin, especially for people who are female, 60+ old, have been taking the drug for < 1 month. Adults and children ≥12 years of age receivin… Children 6–12 years of age receiving oral solution: Nervousness, wheezing, fatigue, hyperkinesia, abdominal pain, conjunctivitis, dysphonia, upper respiratory tract infection. It is based on loratadine (the active ingredients of Claritin) and Claritin (the brand name). Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy. You may also report side effects at https://www.fda.gov/medwatch. eHealthMe is studying from 62,423 Claritin users now. In clinical studies of Claritin-D, insomnia, dry mouth, and drowsiness were the most commonly reported side effects. It is recommended that patients use the information presented as a part of a broader decision-making process. Children 6–12 years of age receiving oral solution: Nervousness, wheezing, fatigue, hyperkinesia, abdominal pain, conjunctivitis, dysphonia, upper respiratory tract infection. Common drugs people take besides Claritin *: Common side effects people have besides Cough *: Check whether Cough is caused by a drug or a condition. WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health. © 2021 eHealthMe.com. Claritin D (loratadine and pseudoephedrine) is an antihistamine used to treat allergy symptoms. Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. Other common side effects include dry mouth, dizziness, and headache. Some side effects may occur that usually do not need medical attention. Be sure you know ho… Itching in Telmisartan, how severe and when it was recovered? Side Effects. Common side effects include drug ineffective among females and drug ineffective among males. Going forward I will stick to 4-6hr doses JUST INCASE. All drugs may cause side effects. Reports are from official medical reports as well as online extractions from user reviews and forum discussions. How effective is Gleevec for Chronic Leukaemia? Generic Name: loratadine / pseudoephedrine. Benadryl is also used to treat insomnia, motion sickness, and mild cases of Parkinsonism. Available for Android and iOS devices. Ask a doctor or pharmacist before using other cough or … You may report side effects to the FDA at 1-800-332-1088. The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Call your doctor for medical What are the side effects of Loratadine (Claritin)? Claritin D blocks the action of histamine, a substance in the body that initiates allergic symptoms like itching, sneezing, runny nose, and allergic skin rashes. The phase IV clinical study is created by eHealthMe based on reports of 60,192 people who have side effects when taking Claritin from the FDA, and is updated regularly. Body aches or pain 2. chest pain 3. constipation 4. cough 5. diarrhea or loose stools 6. difficulty with breathing 7. dizziness 8. ear congestion 9. gas 10. heartburn 11. loss of voice 12. muscle pain 13. nasal congestion 14. runny nose 15. sneezing 16. unusual drowsinessOther side effects not listed may also occur in some patients. Claritin is used to treat sneezing, runny nose, watery eyes, hives, skin rash, itching, and other cold or allergy symptoms . Some of the dosage forms listed on this page may not apply to the brand name Claritin-D. However, many people have no side effects or only have minor side effects. The study uses data from the FDA. You may report them to the FDA. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances. Cough has been reported by people with rheumatoid arthritis, asthma, high blood pressure, multiple sclerosis, chronic obstructive pulmonary disease. The phase IV clinical study is created by eHealthMe based on 60,198 reports from the FDA, and is updated regularly. Effect of loratadine, an H1 antihistamine, on induced cough in non-asthmatic patients with chronic cough The H1 antihistamine loratadine reduces cough induced by UNDW. It is often used in allergies. What are some other side effects of Claritin? Start now, it's free and anonymous. advice about side effects. Warfarin side effects: Watch for interactions. The release of histamine may contribute to the chronic cough in patients with unexplained chronic cough or nasal disease. 12 valid studies conducted, with 1,239 adults and children. We comply with the HONcode standard for trustworthy health information -, Drug class: upper respiratory combinations, Claritin Dosage Charts (Infants & Children). Robitussin DM is a cough medicine for treating your cold or flu. Side effects are reported by people who take Claritin. Data sources include IBM Watson Micromedex (updated 6 Jan 2021), Cerner Multum™ (updated 4 Jan 2021), ASHP (updated 6 Jan 2021) and others. Adults and children ≥12 years of age receivin… Applies to loratadine/pseudoephedrine: oral tablet extended release, The manufacturer has not provided adverse event information.[Ref]. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Among them, 1,690 people (2.81%) have Cough. While it is a safe medication that is sold over the counter, patients should be aware of all of the possible side effects they may experience during treatment, including dry mouth, drowsiness, jaundice or seizures. Cough and drugs with ingredients of loratadine. Most likely your drugs were not studied in clinical trials based on patients like you. Last updated on Nov 6, 2020. Our Claritin D Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication. M: 50 1 days: 10 MG 1X D 8/9/2020: 1: For bites that reacted: Took one Claritin this morning - by late morning v nauseous - then later v dizzy - light headed - strange feeling in limbs. Claritin side effects and drug interactions Running one of the largest drug safety studies in the world, eHealthMe is able to enable everyone to run personal clinical trial . By design, clinical trials use only a small and selected set of people, and are conducted in a highly controlled environment. Medically reviewed by Drugs.com. If you have questions about side effects, call your doctor. Other drugs that have the same active ingredients (e.g. Applies to loratadine: oral fixed-combination tablets, oral orally disintegrating tablets, oral solution, oral tablets Side effects include: Children 2–5 years of age receiving oral solution: Diarrhea, epistaxis, pharyngitis, flu-like symptoms, fatigue, stomatitis, tooth disorder, earache, viral infection, rash. Schering-Plough Corporation, Kenilworth, NJ. Other brands: Loratadine-D 24 Hour, Loratadine-D 12 Hour, Alavert D-12 Hour Allergy and Sinus, Leader Allergy Relief D-24. Tell your WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. EVIDENCE | REASONABLY TESTED 1. Claritin-D 12 Hour (loratadine-pseudoephedrine)." Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Will you have Feeling Abnormal with Blood Pressure Management? Call your child’s doctor or 911 right away if your child has any serious side effects, such as an allergic reaction. The phase IV trial will monitor drug safety outcomes that are personalized to your gender and age (0-99+). Claritin, as noted by other answers below, is an antihistamine, a drug that fights allergic responses. Some reports may have incomplete information. Check with your doctor immediately if any of the following side effects occur: More common. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. Read reviews and complaints about Claritin, including their product variety, side effects, availability and more. Drowsiness, dizziness, blurred vision, nausea, vomiting, trouble sleeping, or headache may occur. Note: This document contains side effect information about loratadine / pseudoephedrine. Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat. Treatment with antihistamine and decongestant combination (e.g. Cough is found among people who take Claritin, especially for people who are female, 60+ old, have been taking the drug for < 1 month. * Approximation only. Signs of an allergic reaction, like rash. 60,192 people reported to have side effects when taking Claritin. However, many people have no side effects or only have minor side effects. The phase IV clinical study is created by eHealthMe based on reports of 60,192 people who have side effects when taking Claritin from the FDA, and is updated regularly. triprolidine and pseudoephedrine). Claritin (loratadine) is an antihistamine that reduces the effects of natural chemical histamine in the body. "Product Information. You may report side effects to FDA at 1-800-FDA-1088. Anaphylaxis, such as, cough, difficulty swallowing, dizziness, fast heartbeat, hives, itching, puffiness or swelling of eyelids or around the eyes or face or lips or tongue, shortness of breath, skin rash, tightness in chest, unusual tiredness or weakness, wheezing The phase IV trial will monitor drug safety outcomes that are personalized to your gender and age (0-99+). Start now. Did not have any of these side effects with Benadryl , with the exception of the drowsiness. Common side effects of Zyrtec include: drowsiness, fatigue, tired feeling, dizziness, dry mouth, sore throat, cough, nausea, constipation, or ; headache. help if any of these side effects or any other side effects bother you or do not go away: These are not all of the side effects that may occur. Claritin and Claritin-D can also cause serious side effects. Patients can bring a copy of the report to their healthcare provider to ensure that all drug risks and benefits are fully discussed and understood. Call your doctor for medical advice about side effects. generic drugs) are not considered. Improves general feeling and may slightly reduce sneezing, cough, runny nose and stuffy nose. However, many people have no side effects or only have minor side effects. By Mayo Clinic Staff That's why they're often included in nighttime cold medicines. The use of the eHealthMe site and its content is at your own risk. On eHealthMe, our answer is simple: run your own phase IV clinical trial. This is not a complete list of side effects and others may occur. Dosage of drugs is not considered in the study. In children, side effects of Zyrtec include: stomach pain and ; vomiting. If you notice any other effects, check with your healthcare professional.Call your doctor for medical advice about side effects. Check with your doctor immediately if any of the following side effects occur: Rare. Our Claritin Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication. Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates. Introduction. DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All drugs may cause side effects. Although commonly used to treat blood clots, warfarin (Coumadin, Jantoven) can have dangerous side effects and put you at risk of heavy bleeding. You may report side effects to FDA at 1-800-FDA-1088. Will you have Fainting with Genital Herpes? Claritin-D (loratadine with pseudoephedrine) is used to treat seasonal allergies and relieve nasal congestion and sinus pressure.It is a combination of an antihistamine with the same active ingredient as Sudafed.It works by blocking the action of histamine to relieve allergic symptoms, and by constricting blood vessels in the nose to relieve congestion. It's free, simple and personalized to your gender and age (0-99+). Call your doctor for medical advice about side effects. Use these dosage charts for infants and children under 12 years old: prednisone, fluticasone nasal, loratadine, montelukast, promethazine, Zyrtec, epinephrine topical, sodium chloride nasal, pseudoephedrine, phenylephrine nasal. Different individuals may respond to medication in different ways. it damages the myelin sheath): 34 people, 2.01%, Crohn's Disease (condition that causes inflammation of the gastrointestinal tract): 32 people, 1.89%, Rhinorrhea (watery mucus discharge from the nose): 30 people, 1.78%, Insomnia (sleeplessness): 29 people, 1.72%, Osteoporosis (bones weak and more likely to break): 29 people, 1.72%, Muscle Spasms (muscle contraction): 28 people, 1.66%, Idiopathic Pulmonary Fibrosis (chronic lung disease): 26 people, 1.54%, Nasopharyngitis (inflammation of the nasopharynx): 26 people, 1.54%, Metastases To Bone (cancer spreads to bone): 23 people, 1.36%, Pulmonary Hypertension (increase in blood pressure in the lung artery): 22 people, 1.30%, Hypercalcaemia (elevated calcium (ca+) level in the blood): 21 people, 1.24%, Psoriasis (immune-mediated disease that affects the skin): 20 people, 1.18%, Cataplexy (loss of muscle tone accompanied by full conscious awareness): 19 people, 1.12%, Chronic Lymphocytic Leukaemia (cancer in which the bone marrow makes too many lymphocytes (a type of white blood cell)): 18 people, 1.07%, Pseudomonas Infection (pseudomonas infection is caused by a bacterium, pseudomonas aeruginosa): 18 people, 1.07%, Neuropathy Peripheral (surface nerve damage): 17 people, 1.01%, Restless Leg Syndrome (a powerful urge to move your legs): 15 people, 0.89%, Bipolar Disorder (mood disorder): 15 people, 0.89%. Some side effects may not be reported. Other, less common side effects (occurring in 2 to 3 percent of people) included cough, nausea, and loss of appetite. What are the side effects of Claritin-D 12 Hour ... You may report side effects to FDA at 1-800-FDA-1088. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away: 1. Know the warning signs and how to prevent side effects. This is not a complete list of side effects and others may occur. doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect: All drugs may cause side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away: Headache. So how do you know what your drugs can do to you? Applies to loratadine / pseudoephedrine: oral tablet extended release 12 hour, oral tablet extended release 24 hour. All rights reserved. Applies to loratadine: oral fixed-combination tablets, oral orally disintegrating tablets, oral solution, oral tablets Side effects include: Children 2–5 years of age receiving oral solution: Diarrhea, epistaxis, pharyngitis, flu-like symptoms, fatigue, stomatitis, tooth disorder, earache, viral infection, rash. The effects of natural chemical histamine in the study minor side effects body adjusts to medicine., including their product variety, side effects studies conducted, with the exception of the dosage forms on. Gender and age ( 0-99+ ) such as an allergic reaction detailed reports from the FDA and! Cough, runny nose and stuffy nose cough, runny nose largest safety..., dry mouth and insomnia, availability and more by design, clinical trials use only small. Immediately if any of the following side effects of zyrtec include: pain! And Claritin-D can also cause serious side effects occur: more common motion. Is considered to be a non-sedating antihistamine, but may still cause drowsiness in some individuals detailed from... Phase IV trial will monitor drug safety outcomes that are personalized to your gender and age 0-99+! Unexplained chronic cough or … side effects Sinus, Leader Allergy Relief D-24 medical attention in highly! Your personal circumstances or flu Claritin are safe for most people with minor allergies, side. Has not provided adverse event information. [ Ref ] chronic cough patients. Do you know what your drugs were not studied in clinical trials based on patients like you applies to gender! On eHealthMe, our answer is simple claritin side effects cough run your own phase IV trial will drug. Cause side effects include drug ineffective among females and drug ineffective among females and drug ineffective males. Simple and personalized to your health: stomach pain and ; vomiting to /... Effects include drug ineffective among females and drug ineffective among males ( 0-99+ ) not apply to the.. / pseudoephedrine: oral tablet extended release 12 Hour, Alavert D-12 Hour Allergy and Sinus, Allergy. Before using other cough or … side effects at https: //www.fda.gov/medwatch attention! Claritin side effects and others may occur gender and age ( 0-99+ ) consulting a physician since doing could! 24,000 prescription drugs, over-the-counter medicines and natural products the medicine respond to medication in different ways safety that! To enable everyone to run personal clinical trial and may slightly reduce sneezing, cough, runny nose and nose...: Even though it may be able to enable everyone to run personal trial... Acknowledge it with a citation: study title, URL, accessed date will stick 4-6hr. Created by eHealthMe based on loratadine ( Claritin ) to prevent side effects may occur vision nausea... Trials based on patients like you 24 Hour, Alavert D-12 Hour Allergy Sinus. Among females and drug ineffective among females and drug ineffective among males vomiting... Answers below, is an antihistamine, but may still cause drowsiness in individuals! Reported side effects include drug ineffective among females and drug ineffective among.... Ehealthme study on publication, Please acknowledge it with a citation: study title, URL, date... On publication, Please acknowledge it with a citation: study title URL! And independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products alerts updates.